On Matrix Norms and Logarithmic Norms.

E. Deutsch

Numerische Mathematik (1975)

  • Volume: 24, page 49-52
  • ISSN: 0029-599X; 0945-3245/e

How to cite


Deutsch, E.. "On Matrix Norms and Logarithmic Norms.." Numerische Mathematik 24 (1975): 49-52. <http://eudml.org/doc/132325>.

author = {Deutsch, E.},
journal = {Numerische Mathematik},
pages = {49-52},
title = {On Matrix Norms and Logarithmic Norms.},
url = {http://eudml.org/doc/132325},
volume = {24},
year = {1975},

AU - Deutsch, E.
TI - On Matrix Norms and Logarithmic Norms.
JO - Numerische Mathematik
PY - 1975
VL - 24
SP - 49
EP - 52
UR - http://eudml.org/doc/132325
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.